Advanced Search
MyIDEAS: Login

The minimal overlap rule revisited

Contents:

Author Info

  • José Alcalde

    ()

  • María Marco

    ()

  • José Silva

    ()

Abstract

No abstract is available for this item.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://hdl.handle.net/10.1007/s00355-007-0269-5
Download Restriction: Access to full text is restricted to subscribers.

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Bibliographic Info

Article provided by Springer in its journal Social Choice and Welfare.

Volume (Year): 31 (2008)
Issue (Month): 1 (June)
Pages: 109-128

as in new window
Handle: RePEc:spr:sochwe:v:31:y:2008:i:1:p:109-128

Contact details of provider:
Web page: http://link.springer.de/link/service/journals/00355/index.htm

Order Information:
Web: http://link.springer.de/orders.htm

Related research

Keywords:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. José Alcalde & José Angel Silva & María del Carmen Marco, 2002. "Bankruptcy Games And The Ibn Ezra'S Proposal," Working Papers. Serie AD 2002-28, Instituto Valenciano de Investigaciones Económicas, S.A. (Ivie).
  2. Antonio Villar Notario & Carmen Herrero Blanco, 2000. "The Three Musketeers: Four Classical Solutions To Bankruptcy Problems," Working Papers. Serie AD 2000-23, Instituto Valenciano de Investigaciones Económicas, S.A. (Ivie).
  3. Chun, Youngsub & Thomson, William, 2005. "Convergence under replication of rules to adjudicate conflicting claims," Games and Economic Behavior, Elsevier, vol. 50(2), pages 129-142, February.
  4. Carmen Herrero & Antonio Villar, 2002. "Sustainability in bankruptcy problems," TOP: An Official Journal of the Spanish Society of Statistics and Operations Research, Springer, vol. 10(2), pages 261-273, December.
  5. Thomson, William, 2003. "Axiomatic and game-theoretic analysis of bankruptcy and taxation problems: a survey," Mathematical Social Sciences, Elsevier, vol. 45(3), pages 249-297, July.
  6. Nir Dagan, 1996. "New characterizations of old bankruptcy rules," Social Choice and Welfare, Springer, vol. 13(1), pages 51-59, January.
  7. Moulin, Herve & Shenker, Scott, 1992. "Serial Cost Sharing," Econometrica, Econometric Society, vol. 60(5), pages 1009-37, September.
  8. Aumann, Robert J. & Maschler, Michael, 1985. "Game theoretic analysis of a bankruptcy problem from the Talmud," Journal of Economic Theory, Elsevier, vol. 36(2), pages 195-213, August.
Full references (including those not matched with items on IDEAS)

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. William Thomson, 2012. "Lorenz rankings of rules for the adjudication of conflicting claims," Economic Theory, Springer, vol. 50(3), pages 547-569, August.
  2. Alcalde, Jose & Marco-Gil, María del Carmen & Silva, José A., 2010. "Merging and Going Bankrupt: A Neutral Solution," MPRA Paper 28339, University Library of Munich, Germany.
  3. BOSMANS, Kristof & SCHOKKAERT, Erik, . "Equality preference in the claims problem: a questionnaire study of cuts in earnings and pensions," CORE Discussion Papers RP -2166, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
  4. William Thomson, 2008. "Two families of rules for the adjudication of conflicting claims," Social Choice and Welfare, Springer, vol. 31(4), pages 667-692, December.
  5. Atlamaz, Murat & Berden, Caroline & Peters, Hans & Vermeulen, Dries, 2011. "Non-cooperative solutions for estate division problems," Games and Economic Behavior, Elsevier, vol. 73(1), pages 39-51, September.
  6. Alcalde, José & Marco_Gil, María del Carmen & Silva, José A., 2012. "The Minimal Overlap Rule: Restrictions on Mergers for Creditors' Consensus," QM&ET Working Papers 12-1, Universidad de Alicante, Departamento de Métodos Cuantitativos y Teoría Económica.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:spr:sochwe:v:31:y:2008:i:1:p:109-128. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F Baum).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.